# SDR DALA2023041803067

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,078 hours, 27,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 5720-01100-04A UPON NDT INSPECTION OF FASTENER HOLES AT #1 PYLON UPPER WING SKIN/DRAG FITTING FOUND CRACK AT HOLE #8 WITHIN THE SKIN LAYER AT THE 0200 CLOCK POSITION AS VIEWED LOOKING FORWARD. CORRECTIVE ACTION: REPAIRED HOLE#8 ON #1 PYLON WING UPPER SURFACE FWD DRAG FITTING PER DELTA ER/A 576443-14AD REV B. (2717827)
